American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(05E99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 40 found      Go to page: 1 2

[1] M. R. Pournaki, S. A. Seyed Fakhari and S. Yassemi. Stanley depth of powers of the edge ideal of a forest. Proc. Amer. Math. Soc. 141 (2013) 3327-3336.
Abstract, references, and article information   
View Article: PDF

[2] Sudhir R. Ghorpade and Samrith Ram. Enumeration of Splitting Subspaces over Finite Fields. Contemporary Mathematics 574 (2012) 49-58.
Book volume table of contents   
View Article: PDF

[3] Hélène Barcelo, Christopher Severs and Jacob A. White. $k$-Parabolic subspace arrangements. Trans. Amer. Math. Soc. 363 (2011) 6063-6083. MR 2817419.
Abstract, references, and article information   
View Article: PDF

[4] Samuel K. Hsiao, Lauren Rose, Rachel Stahl and Ezra M. Winston. Linear inequalities for enumerating chains in partially ordered sets. Trans. Amer. Math. Soc. 363 (2011) 2715-2732. MR 2763734.
Abstract, references, and article information   
View Article: PDF

[5] Jeffrey Adams and Rebecca Herb. Lifting of characters for nonlinear simply laced groups. Represent. Theory 14 (2010) 70-147. MR 2586961.
Abstract, references, and article information   
View Article: PDF

[6] Wilson Toko and Yuliya Zelenyuk. Semiprincipal closed ideals of $\beta S$. Proc. Amer. Math. Soc. 138 (2010) 2217-2220. MR 2596062.
Abstract, references, and article information   
View Article: PDF

[7] Art M. Duval, Caroline J. Klivans and Jeremy L. Martin. Simplicial matrix-tree theorems. Trans. Amer. Math. Soc. 361 (2009) 6073-6114. MR 2529925.
Abstract, references, and article information   
View Article: PDF

[8] Russ Woodroofe. Vertex decomposable graphs and obstructions to shellability. Proc. Amer. Math. Soc. 137 (2009) 3235-3246. MR 2515394.
Abstract, references, and article information   
View Article: PDF

[9] Francesco Brenti. Parabolic Kazhdan-Lusztig polynomials for Hermitian symmetric pairs. Trans. Amer. Math. Soc. 361 (2009) 1703-1729. MR 2465813.
Abstract, references, and article information   
View Article: PDF

[10] John R. Stembridge. Admissible $W$-graphs. Represent. Theory 12 (2008) 346-368. MR 2448288.
Abstract, references, and article information   
View Article: PDF

[11] Ngo Viet Trung and Jugal Verma. Mixed multiplicities of ideals versus mixed volumes of polytopes. Trans. Amer. Math. Soc. 359 (2007) 4711-4727. MR 2320648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Cristian Lenart and Frank Sottile. A Pieri-type formula for the ${K}$-theory of a flag manifold. Trans. Amer. Math. Soc. 359 (2007) 2317-2342. MR 2276622.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Christos A. Athanasiadis, Thomas Brady and Colum Watt. Shellability of noncrossing partition lattices. Proc. Amer. Math. Soc. 135 (2007) 939-949. MR 2262893.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Jonathan Kujawa. Crystal structures arising from representations of $GL(m|n)$. Represent. Theory 10 (2006) 49-85. MR 2209849.
Abstract, references, and article information   
View Article: PDF

[15] Hiroshi Mizukawa and Hajime Tanaka. $(n+1,m+1)$-hypergeometric functions associated to character algebras. Proc. Amer. Math. Soc. 132 (2004) 2613-2618. MR 2054786.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Christos A. Athanasiadis. On a refinement of the generalized Catalan numbers for Weyl groups. Trans. Amer. Math. Soc. 357 (2005) 179-196. MR 2098091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Marcelo Aguiar, Nantel Bergeron and Kathryn Nyman. The peak algebra and the descent algebras of types B and D. Trans. Amer. Math. Soc. 356 (2004) 2781-2824. MR 2052597.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Riccardo Biagioli. Closed product formulas for extensions of generalized Verma modules. Trans. Amer. Math. Soc. 356 (2004) 159-184. MR 2020028.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] John R. Stembridge. A local characterization of simply-laced crystals. Trans. Amer. Math. Soc. 355 (2003) 4807-4823. MR 1997585.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Robert Marsh, Markus Reineke and Andrei Zelevinsky. Generalized associahedra via quiver representations. Trans. Amer. Math. Soc. 355 (2003) 4171-4186. MR 1990581.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Richard P. Stanley. Recent progress in algebraic combinatorics. Bull. Amer. Math. Soc. 40 (2003) 55-68. MR 1943133.
Abstract, references, and article information   
View Article: PDF

[22] Art M. Duval and Victor Reiner. Shifted simplicial complexes are Laplacian integral. Trans. Amer. Math. Soc. 354 (2002) 4313-4344. MR 1926878.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] YoungJu Choie and Patrick Solé. Self-dual codes over $\mathbb{Z}_{4}$ and half-integral weight modular forms. Proc. Amer. Math. Soc. 130 (2002) 3125-3131. MR 1912988.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Peter Dräxler and Klara Kögerler. An algorithm for finding all preprojective components of the Auslander-Reiten quiver. Math. Comp. 71 (2002) 743-759. MR 1885625.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Lajos Rónyai, László Babai and Murali K. Ganapathy. On the number of zero-patterns of a sequence of polynomials. J. Amer. Math. Soc. 14 (2001) 717-735. MR 1824986.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] P. Di Francesco. Folding and coloring problems in mathematics and physics. Bull. Amer. Math. Soc. 37 (2000) 251-307. MR 1754642.
Abstract, references, and article information   
View Article: PDF

[27] Paola Cellini. A characterization of total reflection orders. Proc. Amer. Math. Soc. 128 (2000) 1633-1639. MR 1653429.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Alexander Beilinson and Victor Ginzburg. Wall-crossing functors and $\mathcal{D}$-modules. Represent. Theory 3 (1999) 1-31. MR 1659527.
Abstract, references, and article information   
View Article: PDF

[29] Ted Chinburg, Carla D. Savage and Herbert S. Wilf. Combinatorial families that are exponentially far from being listable in Gray code sequence. Trans. Amer. Math. Soc. 351 (1999) 379-402. MR 1487609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Dmitry N. Kozlov. Order complexes of noncomplemented lattices are nonevasive. Proc. Amer. Math. Soc. 126 (1998) 3461-3465. MR 1621965.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 40 found      Go to page: 1 2